# SDR AALA2020082539019

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST BOTTLE PRESSURE LOW (1400 PSI). REPLACED DIAPHRAGM WITH NEW AND SERVICED BOTTLE IAW AMM 52-10-00-610-001-A.
